# SDR YV3R2021010700415

- Difficulty date: January 4, 2021
- Submitted: January 7, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N860VA
- Make and model: Robsin R22BETAII
- Aircraft serial: 3089
- Aircraft time: 8,736 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6866
- Condition: Defective
- Part time: 22 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 CAUSED CLUTCH LIGHT TO FLICKER.
